Last time I posted here, I had just seen a horrible endo who did nothing for me.
Since then, my regular doctor has referred me to a really great endo, she was really nice to me and listened to me. I was able to show her my records from my last productive thryoid appointment and she agreed to increase my medication until my tsh is around 1.5-2 ( I don't remember what it was before, it was above 3). So, I've gone from 75 generic levothyroxine to 88 brand name Levoxyl, I just started a couple of weeks ago...and boy do I feel so much worse.
I feel all shaky inside, I feel like my heart is palpitating, I get trembly, and I have increasing anxiety. My tinnitus has gotten worse, and the other morning I woke up with the worst case of vertigo (I'm thinking possibly Meniere's disease--great am I going to have to push and push to get this taken care of too?)
When I saw her she told me that I had to force myself to get up and exercise. So, I've done that and I've been trying to eat a lot better and I've lost 20lbs since I saw her (end of Nov.). Might that be a factor? I'm going to have another blood test in about six weeks, should I ride it out and see if it gets better? Or should I call now and tell her how awful I'm feeling?
Two changes were made at the same time - dosage and brand. One change at a time would've been better, either stay on the same generic and raise the dose, or switch to Levoxyl without raising it just yet. It may well be that your body is making better use of the Levoxyl, so with the raise to 88 mcgs, you may have become overdosed. Certainly, the symptoms you're having seem consistent with overdose. Call your doctor and have labs run. But better than TSH alone would be to have free T4 and free T3. If either or both are at the top of the lab range, you'll have your answer to whether it's too much med or simply an adjustment period.